# SDR YENA20160210114

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 4904
- Aircraft time: 18,279 hours, 5,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL AT FRAME 68, STR 23R HAS CORROSION.  REMOVED CORROSION AND INSTALLED REPAIR ANGLE REPAIR REF SRM 53-41-14.
